The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Does this sound normal to you?


#1

Hello everyone. Some days I’m really struggling to feel my symptoms are normal. It just seems I seem to be a lot worse than most. I’m on pizatofin and I was noticing some improvements. I was getting increased vertigo every day which I would call an attack. During this time I will be rocking like mad, dizzy,spinning in circles, feeling rotational feeling, as well as feeling sick to my stomach. My eyes also would feel like there rolling at the back at my head and the would feel separate to my brain. I would feel a severe heavy head and would struggle to focus my eyes. Pizatofin really helped this horrible attack like feeling, and I really was starting to feel much better. Still dizzy every day with imbalance but I felt abit better. All of a sudden the pizatofin stopped working. These attacks have happened every day since 10th February. I have increased Pizatofin justca fee days ago but just have increased symptoms. Now too me this just not doubt normal to be having these attacks every day. Also I get real bad bouncy vision and feel drunk too, and struggle to walk.can someone please tell me if this is normal or if it has happened to you. TIA


#2

Hi Veena. All your symptoms sound prefectly normal to me and for me. I’ve had all that and worse regularly. My attacks gradually got worse and worse and worse until the medication started to control most of them much of the time. It could be natural progression of the condition.

If I were you I’d investigate on the internet how quickly Pizotifen is likely to work. I’ve heard its quite quickly however it could be you are still not on high enough dose to gain much control. Next week I should try to speak to your medical provider and ask the questions. Working out whether its a new type of attacks you are experiencing or side effects will be easier for you to do once the timings can be taken into consideration. Then you will have some indication of the way forwards.

Did it or maybe it hadn’t really started to work yet and you were just going through a better patch.

I’ve heard many others say the same. That probably is side effects of the increase which will continue until your body once more adjusts to the higher level. Helen


#3

Thank you Helen. I’m sure the pizatofin was working coz the eyes felt so much better. But ur right it isn’t a high enough dose to control all symptoms


#4

I just looked it up. It may take four weeks to work so if you assume your 2.5mg is the lowest dose that will help you that gives you some idea of when you may start seeing improvements. Work it out and mark it on the kitchen calendar. That’s what I did in similar circumstances then, when you feel really rough start counting the days. If things are really bad speak to doctor who can give you something for sickness and find out how many painkillers you may be allowed to take now. Usually they restrict you to.a certain number per month but say you can take some. Helen


#5

Thank you for looking thst up for me. I’m just on 1.5 plus half of 0.5 at the moment


#6

Darn, sorry to hear, yes, all normal symptoms for me as well, except I never get rotary vertigo. Just lots of rocking on a boat and overall “floaty” feeling. But yes I’ve had pretty much all the same symptoms 24/7 for almost 2 years. My vision was so bad too, my eyes were always jittering around and couldn’t focus well.

I’ve had lots of phases too where things seem to be working and then they don’t and it drives me nuts to figure out why. I’m just transitioning now from Topomax to Ami and had a rough few weeks as well, but getting better.


#7

I’m glad your feeling abit better. Was topomax not helping you? Wat dose of Ami are you on?


#8

Something else worth remembering, frustrating though it is, I found improvements in symptoms once they do start, start gradually for short periods, a few hours and then, frustratingly, go away again. Then, with luck, next time they hang around a bit longer. Eventually the symptoms stay away longer and longer, You don’t just wake up one morning feeling it’s gone, or at least I didn’t, Helen


#9

When I got better the first time it was like you are saying too.


#10

Yes, topomax (50mg) was helping reduce the head pressure a lot. It was very helpful. But I found out that my kidney’s were not doing that well (strangely from the Verapamil) and so I decided it was best to come off of it. I also think topomax started giving me insomnia which lead to more nervousness/anxiety. I’m at 20mg of Ami right now, hope you start feeling better.


#11

I have heard from a few people topirimate causing issues with kidneys.hope Amitriptyline really helps you.